# SDR ASOA2015070913408

- Difficulty date: July 9, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,225 hours, 27,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 394 - 409+172, LBL 9, SEAT TRACK.  REMOVED THE SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED A NEW SEAT TRACK IAW AMM 53-01-11-402-802.
